# SDR SWIA202054586

- Difficulty date: November 24, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N148SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- Aircraft time: 14,558 hours, 8,011 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD WET AREA RT INBOARD SEAT TRACK TEETH CORRODED AT FRAME 17.  C-CHECK RO 12/10/2020.  REMOVED AND REPLACED RT INBOARD SEAT TRACK FR 12-20 WITH NEW PART FROM FACTORY, NO SIGNIFICANT CHANGE TO WEIGHT AND BALANCE, REF EMB SRM.  SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
